Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 121, NWS Tulsa, OK

May 12, 20166 counties in Oklahoma; Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2016, 3:26 AM CDT for 6 counties in Oklahoma; Franklin County, Sebastian County, Arkansas. It was in force for 64 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2016, 3:26 AM CDT (08:26 UTC)
Expired
May 12, 2016, 4:30 AM CDT
In force
64 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Franklin County, AR, Sebastian County, AR, Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK, Pushmataha County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 29 km from the middle of the area, began a volume at 08:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 3:32 AM CDTTSTM WND DMG3 Ene Yanush, OKBARN DESTROYED AND TREE BLOWN ONTO A HOUSE JUST EAST OF JUNCTION OF HIGHWAYS 1...63...AND 2. TIME ESTIMATED VIA RADAR.
May 12, 3:32 AM CDTTSTM WND DMG6 Ese Damon, OKBARN DESTROYED AND TREE BLOWN ONTO A HOUSE JUST EAST OF JUNCTION OF HIGHWAYS 1...63...AND 2. TIME ESTIMATED VIA RADAR. CORRECTED LOCATION FROM PREVIOUS REPORT.
May 12, 3:32 AM CDTTSTM WND DMG6 Sse Damon, OKBARN DESTROYED AND TREE BLOWN ONTO A HOUSE JUST EAST OF JUNCTION OF HIGHWAYS 1...63...AND 2. TIME ESTIMATED VIA RADAR. CORRECTED LOCATION FROM PREVIOUS REPORT.
May 12, 3:38 AM CDTHAIL 1Wilburton, OKNICKEL TO QUARTER SIZE HAIL IN TOWN. TIME ESTIMATED VIA RADAR.
May 12, 3:53 AM CDTTSTM WND DMGTalihina, OKMULTIPLE SMALL TO MEDIUM SIZED TREES SNAPPED AND UPROOTED. POWER POLES SNAPPED. WIDESPREAD POWER OUTAGES IN TOWN. RELAYED TO EMERGENCY MANAGER BY FIRE DEPARTMENT. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 10:13 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1205 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1205 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1636 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

282 
WUUS54 KTSA 120826
SVRTSA
ARC047-131-OKC061-077-079-121-127-135-120930-
/O.NEW.KTSA.SV.W.0121.160512T0826Z-160512T0930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
326 AM CDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
  SOUTHEASTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
  SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
  LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
  LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
  NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEASTERN OKLAHOMA...
  SOUTHERN HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...

* UNTIL 430 AM CDT

* AT 325 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 4 MILES NORTH OF BOKOSHE TO 3 MILES NORTHWEST OF
  ROBBERS CAVE STATE PARK TO 7 MILES NORTH OF STANLEY...MOVING EAST AT
  40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  FORT SMITH...                     POTEAU...
  WILBURTON...                      STIGLER...
  CHARLESTON...                     CLAYTON...
  GREENWOOD...                      BARLING...
  POCOLA...                         HEAVENER...
  SPIRO...                          ARKOMA...
  PANAMA...                         MANSFIELD...
  TALIHINA...                       WISTER...
  QUINTON...                        HACKETT...
  HOWE...                           HARTFORD...

THIS INCLUDES INTERSTATE 540 BETWEEN MILE MARKERS 12 AND 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN TULSA.

&&

LAT...LON 3523 9403 3514 9403 3514 9414 3510 9414
      3506 9425 3506 9423 3502 9423 3495 9435
      3496 9437 3494 9439 3495 9441 3493 9443
      3493 9444 3489 9445 3454 9493 3454 9553
      3514 9553 3535 9477 3531 9392 3523 9392
TIME...MOT...LOC 0825Z 265DEG 35KT 3525 9478 3502 9539 3465 9551 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
603 
WWUS54 KTSA 120909
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 AM CDT THU MAY 12 2016

OKC121-135-120919-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
SEQUOYAH OK-PITTSBURG OK-
409 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
SOUTHEASTERN PITTSBURG COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.

LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
      3510 9414 3506 9425 3506 9423 3502 9423
      3495 9435 3496 9437 3493 9444 3489 9445
      3454 9493 3454 9521 3515 9511 3530 9468
      3529 9464 3531 9461 3531 9392
TIME...MOT...LOC 0909Z 264DEG 35KT 3517 9433 3505 9495 3462 9499 

$$

ARC047-131-OKC061-077-079-127-120930-
/O.CON.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-LATIMER OK-PUSHMATAHA OK-
HASKELL OK-
409 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHWESTERN FRANKLIN...SEBASTIAN...LE FLORE...EASTERN LATIMER...
NORTHEASTERN PUSHMATAHA AND SOUTHEASTERN HASKELL COUNTIES...

AT 409 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF EXCELSIOR TO 6 MILES SOUTH OF
MCCURTAIN TO 7 MILES SOUTHEAST OF ALBION...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     POTEAU...
CHARLESTON...                     GREENWOOD...
POCOLA...                         HEAVENER...
SPIRO...                          PANAMA...
MANSFIELD...                      TALIHINA...
WISTER...                         HACKETT...
HOWE...                           HARTFORD...
HUNTINGTON...                     BONANZA...
RED OAK...                        MCCURTAIN...
BOKOSHE...                        FANSHAWE...

THIS INCLUDES INTERSTATE 540 BETWEEN MILE MARKERS 13 AND 14.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
      3510 9414 3506 9425 3506 9423 3502 9423
      3495 9435 3496 9437 3493 9444 3489 9445
      3454 9493 3454 9521 3515 9511 3530 9468
      3529 9464 3531 9461 3531 9392
TIME...MOT...LOC 0909Z 264DEG 35KT 3517 9433 3505 9495 3462 9499 

HAIL...1.00IN
WIND...60MPH
 
$$
378 
WWUS54 KTSA 120918
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
418 AM CDT THU MAY 12 2016

OKC061-077-127-120928-
/O.CAN.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
LATIMER OK-PUSHMATAHA OK-HASKELL OK-
418 AM CDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LATIMER...NORTHEASTERN
PUSHMATAHA AND SOUTHEASTERN HASKELL COUNTIES IS CANCELLED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
WEST CENTRAL ARKANSAS...AND SOUTHEASTERN OKLAHOMA.

LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
      3510 9414 3506 9425 3506 9423 3502 9423
      3495 9435 3496 9437 3493 9444 3489 9445
      3454 9493 3459 9494 3510 9483 3519 9456
      3531 9392
TIME...MOT...LOC 0918Z 264DEG 42KT 3519 9414 3507 9476 3464 9480 

$$

ARC047-131-OKC079-120930-
/O.CON.KTSA.SV.W.0121.000000T0000Z-160512T0930Z/
FRANKLIN AR-SEBASTIAN AR-LE FLORE OK-
418 AM CDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR SOUTHWESTERN FRANKLIN...SOUTHERN SEBASTIAN AND CENTRAL LE FLORE
COUNTIES...

AT 418 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF BURNVILLE TO 7 MILES NORTH OF WISTER
TO 3 MILES SOUTHWEST OF MUSE...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
POTEAU...                         CHARLESTON...
GREENWOOD...                      HEAVENER...
MANSFIELD...                      WISTER...
HACKETT...                        HOWE...
HARTFORD...                       HUNTINGTON...
BRANCH...                         MIDLAND...
CAMERON...                        HEAVENER RUNESTONE STATE PARK...
WASHBURN...                       BURNVILLE...
MUSE...                           FORT CHAFFEE...
WHITESBORO...                     EXCELSIOR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.

&&

LAT...LON 3523 9392 3523 9403 3514 9403 3514 9414
      3510 9414 3506 9425 3506 9423 3502 9423
      3495 9435 3496 9437 3493 9444 3489 9445
      3454 9493 3459 9494 3510 9483 3519 9456
      3531 9392
TIME...MOT...LOC 0918Z 264DEG 42KT 3519 9414 3507 9476 3464 9480 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 2:48 AM CDT, 38 minutes earlier.

Area forecast discussion, May 12, 2:48 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
248 AM CDT THU MAY 12 2016

.DISCUSSION...
Strong to severe thunderstorms continue early this morning across
portions of southeast Oklahoma and northwest Arkansas with
locally heavy rainfall. Over 7 inches of rain has fallen in
southern portions of Cherokee and Adair counties where life
threatening flash flooding is ongoing. The severe threat will
continue across southeast Oklahoma for the remainder of the
early morning hours as thunderstorms move into the higher
instability axis. The stronger storms will begin to shift
southeast shortly have sunrise as a drier air-mass begins to
filter in the area.

Cooler conditions behind the front today into Friday as surface
high pressure briefly builds into the region. Another strong cold
front is forecast to move into northeast Oklahoma/northwest
Arkansas Friday evening, sweeping south to near the Red River by
Saturday morning. Although moisture will be limited ahead of
front, could see enough instability to support a few strong storms
given the stronger deep layer shear expected during this time.

The unsettled weather will continue Sunday into the early part
of next week as a series of upper waves traverse the area.
This will also include the potential for severe weather and heavy
rainfall Sunday night into Monday as a warm front lifts north
across the area. A strong upper jet streak will shift into the
Southern plains by Tuesday as a broad upper trough moves through
the Intermountain West. Another round of severe storms will be
possible with the front/dry line.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   78  54  80  51 /   0  10   0  30
FSM   82  56  82  57 /  20  10   0  20
MLC   77  53  82  54 /  20   0  10  20
BVO   78  49  80  51 /   0   0  10  30
FYV   74  46  77  49 /  20  10   0  20
BYV   74  50  80  49 /  20  10   0  20
MKO   77  53  81  52 /  20  10   0  20
MIO   76  52  80  49 /   0  10  10  30
F10   76  54  80  52 /  20   0  10  20
HHW   81  55  81  57 /  40   0   0  20

&&

.TSA Watches/Warnings/Advisories...
OK...NONE.
AR...NONE.
&&

SHORT TERM...22
LONG TERM....12
Hazardous weather outlook, May 11, 5:02 PM CDT, 10 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
502 PM CDT WED MAY 11 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
502 PM CDT WED MAY 11 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS EVENING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OF INTERSTATE 44.
	ONSET...THIS EVENING.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A COLD
FRONT WILL MOVE SLOWLY SOUTHEAST ACROSS THE AREA. A FEW OF THESE
STORMS MAY BECOME SEVERE...WITH LARGE HAIL UP TO GOLFBALL SIZE AND
DAMAGING WINDS OF 60 TO 70 MILES AN HOUR POSSIBLE. THE GREATEST
CHANCE FOR SEVERE STORMS WILL BE FROM SOUTHEAST OKLAHOMA INTO
NORTHWEST ARKANSAS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE
WITH THE STORMS TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY AND TUESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS AREAS TO
THE SOUTH OF INTERSTATE 40...WITH MUCH OF THIS ACTIVITY ENDING BY
LATE MORNING.

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE INTO THE EARLY TO
MIDDLE OF NEXT WEEK...WITH WIDESPREAD THUNDERSTORM CHANCES
RETURNING BY SATURDAY. SEVERE THUNDERSTORM POTENTIAL MAY INCREASE
EARLY NEXT WEEK AS A SLOW MOVING UPPER LEVEL LOW MOVES INTO THE
SOUTHWEST UNITED STATES.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 12, 2:39 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
239 AM CDT THU MAY 12 2016

OKZ073-120815-
PITTSBURG OK-
239 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PITTSBURG COUNTY UNTIL
315 AM CDT...

AT 239 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHEAST OF SCIPIO TO 3 MILES WEST OF
WARDVILLE. MOVEMENT WAS EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      KREBS...
KIOWA...                          SAVANNA...
ALDERSON...                       ASHLAND...
BLANCO...                         HAYWOOD...
BLOCKER...                        PITTSBURG...
BACHE...                          FEATHERSTON...
ARPELAR...                        DOW...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3468 9589 3468 9609 3504 9609 3511 9540
      3503 9547 3503 9551 3498 9551 3459 9583
      3460 9588
TIME...MOT...LOC 0739Z 260DEG 28KT 3500 9588 3465 9610
Special weather statement, May 12, 2:42 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
242 AM CDT THU MAY 12 2016

OKZ070-072>074-076-120815-
MUSKOGEE OK-PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LE FLORE OK-
242 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SEQUOYAH...
NORTHEASTERN PITTSBURG...NORTHWESTERN LE FLORE...SOUTHEASTERN
MUSKOGEE AND HASKELL COUNTIES UNTIL 315 AM CDT...

AT 242 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WHITEFIELD...
MOVING EAST AT 35 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
STIGLER...                        QUINTON...
KEOTA...                          WHITEFIELD...
KINTA...                          TAMAHA...
ENTERPRISE...                     BRIARTOWN...
LEWISVILLE...                     KANIMA...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3533 9466 3522 9478 3510 9516 3512 9564
      3543 9505
TIME...MOT...LOC 0742Z 264DEG 32KT 3527 9520
Local storm report, May 12, 2:53 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     FLASH FLOOD      3 N CASS                35.73N 93.82W
05/12/2016                   FRANKLIN           AR   FIRE DEPT/RESCUE

            WATER RESCUE IN NORTHERN FRANKLIN COUNTY.

&&

AEJ
Special weather statement, May 12, 3:11 AM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
311 AM CDT THU MAY 12 2016

OKZ072>076-120845-
PITTSBURG OK-HASKELL OK-SEQUOYAH OK-LATIMER OK-LE FLORE OK-
311 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL SEQUOYAH...
NORTHEASTERN PITTSBURG...NORTHWESTERN LE FLORE...NORTHWESTERN LATIMER
AND HASKELL COUNTIES UNTIL 345 AM CDT...

AT 311 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF GANS TO 2 MILES NORTHEAST OF
KINTA TO 3 MILES EAST OF ALDERSON. MOVEMENT WAS EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
MCALESTER...                      WILBURTON...
STIGLER...                        SPIRO...
KREBS...                          QUINTON...
KEOTA...                          MCCURTAIN...
BOKOSHE...                        CROWDER...
WHITEFIELD...                     ALDERSON...
KINTA...                          TAMAHA...
ROBBERS CAVE STATE PARK...        MC CURTAIN...
ENTERPRISE...                     LEQUIRE...
BLOCKER...                        BACHE...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN OKLAHOMA.

LAT...LON 3530 9452 3487 9543 3490 9580 3512 9566
      3528 9527 3527 9523 3532 9517 3541 9497
TIME...MOT...LOC 0811Z 267DEG 23KT 3532 9480 3514 9520 3492 9564
Special weather statement, May 12, 3:16 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 AM CDT THU MAY 12 2016

ARZ020-029-120845-
SEBASTIAN AR-FRANKLIN AR-
316 AM CDT THU MAY 12 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FRANKLIN AND
NORTHERN SEBASTIAN COUNTIES UNTIL 345 AM CDT...

AT 316 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BURNVILLE...
MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH...                     CHARLESTON...
GREENWOOD...                      BARLING...
LAVACA...                         BRANCH...
FORT CHAFFEE...                   WASHBURN...
BURNVILLE...                      BLOOMER...
CENTRAL CITY...                   CAULKSVILLE...
VESTA...                          MILLTOWN...
URSULA...                         PETER PENDER...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR
NORTHWESTERN ARKANSAS.

LAT...LON 3532 9392 3523 9392 3523 9402 3515 9403
      3514 9406 3514 9414 3511 9414 3510 9415
      3531 9437 3536 9427 3536 9421 3539 9419
      3538 9417 3538 9414 3541 9414 3547 9402
      3532 9381 3531 9381
TIME...MOT...LOC 0816Z 240DEG 25KT 3522 9417
Local storm report, May 12, 3:24 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
324 AM CDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     HAIL             GREENWOOD               35.22N 94.26W
05/12/2016  E1.00 INCH       SEBASTIAN          AR   TRAINED SPOTTER

            PENNY TO QUARTER SIZE HAIL.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 9:32 PM CDTSpecial Weather StatementTSASequoyah28 min
May 11, 9:51 PM CDTSpecial Weather StatementTSASequoyah24 min
May 11, 10:21 PM CDTSpecial Weather StatementTSACherokee24 min
May 11, 10:49 PM CDTSpecial Weather StatementTSACherokee26 min
May 11, 11:01 PM CDTSpecial Weather StatementTSASequoyah29 min
May 11, 11:09 PM CDTSpecial Weather StatementTSAAdair36 min
May 11, 11:30 PM CDTSpecial Weather StatementTSASequoyah30 min
May 11, 11:32 PM CDTSpecial Weather StatementTSAAdair28 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Muskogee65 min
May 12, 12:20 AM CDTFlash Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah3 hr
May 12, 12:34 AM CDTSpecial Weather StatementTSAMcIntosh26 min
May 12, 12:43 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah47 min
May 12, 1:28 AM CDTSpecial Weather StatementTSASequoyah32 min
May 12, 1:53 AM CDTSpecial Weather StatementTSADelaware37 min
May 12, 2:14 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah31 min
May 12, 2:16 AM CDTSpecial Weather StatementTSADelaware44 min
May 12, 2:33 AM CDTSevere Thunderstorm WarningTSASequoyah27 min
May 12, 2:39 AM CDTSpecial Weather StatementTSAPittsburg36 min
May 12, 2:42 AM CDTSpecial Weather StatementTSAHaskell33 min
May 12, 2:55 AM CDTSevere Thunderstorm WarningTSASequoyah35 min
May 12, 2:58 AM CDTSevere Thunderstorm WarningTSAPittsburg32 min
May 12, 3:11 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg34 min
May 12, 3:17 AM CDTAreal Flood WarningTSAAdair, Cherokee, Muskogee, Sequoyah12 hr
May 12, 3:21 AM CDTSevere Thunderstorm WarningTSASequoyah14 min
May 12, 4:05 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 12, 4:25 AM CDTSpecial Weather StatementTSAPushmataha50 min
May 12, 3:47 PM CDTRiver Flood WarningTSALeFlore25 hr
May 11, 9:41 PM CDTSpecial Weather StatementTSAWashington34 min
May 11, 9:58 PM CDTSpecial Weather StatementTSAWashington32 min
May 11, 10:07 PM CDTSpecial Weather StatementTSACrawford23 min
May 11, 10:27 PM CDTSpecial Weather StatementTSACrawford33 min
May 11, 10:40 PM CDTSpecial Weather StatementTSAWashington35 min
May 11, 11:08 PM CDTSpecial Weather StatementTSAMadison37 min
May 12, 12:15 AM CDTSpecial Weather StatementTSASebastian30 min
May 12, 12:18 AM CDTSpecial Weather StatementTSABenton27 min
May 12, 1:34 AM CDTSpecial Weather StatementTSAMadison26 min
May 12, 1:50 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin25 min
May 12, 2:05 AM CDTSpecial Weather StatementTSAFranklin25 min
May 12, 2:27 AM CDTSpecial Weather StatementTSAFranklin33 min
May 12, 3:16 AM CDTSpecial Weather StatementTSASebastian29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.